# SDR CALA2025082908265

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT OVERWING EXIT EXTERIOR EMERGENCY LIGHT INOPERATIVE.   CONNECTED THE ELEC CONNECTOR D12018 TO OVERWING ESCAPE LIGHT L7. OPS TESTED GOOD. IAW AMM 33-51-00 AND WDM 33-51- 14.
